Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at May 4, 2021, 10:44 AM CDT for 4 counties in Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 10:44 AM CDT (15:44 UTC)
- Expired
- May 4, 2021, 11:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Memphis, TN
Counties Calhoun County, MS, Chickasaw County, MS, Lee County, MS, Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -373 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
225
WWUS84 KMEG 041544
SPSMEG
Special Weather Statement
National Weather Service Memphis TN
1044 AM CDT Tue May 4 2021
MSZ013>017-022>024-041630-
Itawamba MS-Lafayette MS-Pontotoc MS-Union MS-Monroe MS-Lee MS-
Calhoun MS-Chickasaw MS-
1044 AM CDT Tue May 4 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1130 AM CDT
FOR...
Southwestern Itawamba County in northeastern Mississippi...
Southeastern Lafayette County in northwestern Mississippi...
Pontotoc County in northeastern Mississippi...
Southeastern Union County in northeastern Mississippi...
Northwestern Monroe County in northeastern Mississippi...
Lee County in northeastern Mississippi...
Calhoun County in northeastern Mississippi...
Chickasaw County in northeastern Mississippi...
At 1042 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Randolph, or 11
miles southwest of Pontotoc, moving northeast at 55 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southwestern Itawamba...southeastern Lafayette...
Pontotoc...southeastern Union...northwestern Monroe...Lee...Calhoun
and Chickasaw Counties should monitor this storm closely.
LAT...LON 3419 8951 3419 8955 3453 8874 3451 8873
3451 8859 3396 8834 3372 8935 3372 8951
TIME...MOT...LOC 1542Z 245DEG 46KT 3414 8915
$$
SWBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at May 4, 6:56 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, May 4, 6:56 AM CDT, 3 hours 48 minutes before
Area Forecast Discussion...UPDATED National Weather Service Memphis TN 656 AM CDT Tue May 4 2021 .UPDATE... Updated for 12Z Aviation Forecast Discussion below. && .PREV DISCUSSION... /issued 426 AM CDT Tue May 4 2021/ DISCUSSION... A busy night across northern portions of the Mid-South at this hour. A line of severe thunderstorms, currently along the Mississippi River, has begun to quickly accelerate and weaken across west Tennessee. Instances of severe wind gusts are still possible, but storm structure looks less impressive now. After this area of storms moves east of the area, we should see a break in convection through late morning. The atmosphere is expected to recover through late morning as temperatures climb to near 80F and dewpoints remain in the 70s. The next round of storms will approach the region from the southwest, as another shortwave lifts out of Texas. Instability will surge to 3500 MLCAPE over north Mississippi and may creep into west Tennessee as well. Latest Hi-Res Convective Allowing Models (CAMs) show storms firing up near the Delta around noon and lifting ENE across north Mississippi and portions of west Tennessee. Bulk Shear will increase to 50 kts, SRH will approach 250 m2/s2, and LCLs will be quite low. The combination of all three will support a healthy tornado risk as well as large hail and damaging winds. Storm mode may start as multi-cellular with embedded supercells and then morph into a loosely organized QLCS or bow echo. All modes of severe weather will be in play this afternoon and SPC's outlined Enhanced Risk covers our area quite well. The threat will diminish by late afternoon as storms push east of the area. A cold front will then approach the area from the northwest around sundown. A few showers and thunderstorms will form along the front, but are not anticipated to be severe as upper level forcing will be rather weak. Behind the front, the Mid-South will see several a nice string of nearly perfect weather days. Expect plenty of sunshine and low humidity. Highs will only top out around 70F for both Wednesday and Thursday. Low temperatures will be quite cool with readings in the upper 40s and lower 50s. A reinforcing front will move through the region Thursday night. With limited moisture in place and weak forcing, just a low chance of rain was carried across the north. Friday will feature abundant sunshine and highs in the lower 70s once again. Return flow will setup across the Mid-South on Saturday, as a large surface low organizes to the lee of the Rockies. A warm front is expected to lift north across the region and a few showers or thunderstorms may accompany the front in the afternoon and evening hours. A weak shortwave is expected to move through the region on Sunday with a chance of scattered storms expected across much of the region for Mother's Day. Unsettled weather will remain over the Mid-South through early next week as a series of shortwaves rotate through the region. AC3 && .AVIATION... 12Z TAFs Following passage of TSRA at TUP through midmorning, the atmosphere will again become unstable and supportive of TSRA. Areas south and east of MEM will be best positioned afternoon TSRA, as upstream energy lifts out of the Arklatex, across north MS. Decided to carry a brief TEMPO at MEM, given the majority of CAM output places TSRA in the MEM VCNTY for a few hours. Surface cold front will pass through MEM near sunset, with post frontal MVFR prevailing, no threat of TSRA for the inbound arrival push. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, May 4, 5:51 AM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 551 AM CDT Tue May 4 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-051300- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 551 AM CDT Tue May 4 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Another round of severe thunderstorms is expected this afternoon, mainly south of I-40. Damaging winds, large hail, and tornadoes are all possible. See website for additional details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Tuesday afternoon. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. AC3
In the hours before
Local storm report, May 4, 7:16 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
716 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL GADSDEN 35.78N 88.98W
05/04/2021 E0.75 INCH CROCKETT TN PUBLIC
PENNY SIZE HAIL FELL FOR 5 MINUTES.
&&
CORRECTED EVENT...REMARKS
MJLocal storm report, May 4, 7:48 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
748 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL JONESBORO 35.82N 90.69W
05/04/2021 E0.75 INCH CRAIGHEAD AR BROADCAST MEDIA
PENNY SIZE HAIL REPORTED IN THE JONESBORO AREA.
0120 AM HAIL PEACH ORCHARD 36.28N 90.66W
05/04/2021 E0.88 INCH CLAY AR SOCIAL MEDIA
0200 AM TSTM WND GST 2 ENE WALDENBURG 35.57N 90.90W
05/04/2021 M69 MPH POINSETT AR PUBLIC
0204 AM TSTM WND GST 2 ENE JONESBORO 35.83N 90.65W
05/04/2021 M61 MPH CRAIGHEAD AR ASOS
MEASURED BY ASOS AT JONESBORO MUNICIPAL AIRPORT
0210 AM TSTM WND DMG CORNING 36.41N 90.59W
05/04/2021 CLAY AR SOCIAL MEDIA
SIDING TORE OFF OF HOME. NUMEROUS TREES DOWN.
0211 AM TSTM WND DMG 5 N PARAGOULD 36.13N 90.51W
05/04/2021 GREENE AR FIRE DEPT/RESCUE
SEVERAL TREES ON HIGHWAY 34 EAST
0211 AM TSTM WND DMG 5 N PARAGOULD 36.13N 90.51W
05/04/2021 GREENE AR FIRE DEPT/RESCUE
TREE DOWN ON CAR
0215 AM TSTM WND DMG 2 E HARRISBURG 35.56N 90.68W
05/04/2021 POINSETT AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN ON HIGHWAY 14 NEAR DAWSON
ROAD.
0215 AM TSTM WND DMG 1 S PARAGOULD 36.04N 90.51W
05/04/2021 GREENE AR FIRE DEPT/RESCUE
REPORT OF MOBILE HOME DESTROYED. UNKNOWN INJURIES.
0215 AM TSTM WND DMG OAK GROVE HEIGHTS 36.13N 90.52W
05/04/2021 GREENE AR SOCIAL MEDIA
LARGE TREE DOWN
0230 AM TSTM WND DMG 1 W TRUMANN 35.67N 90.54W
05/04/2021 POINSETT AR LAW ENFORCEMENT
A FEW HOMES DAMAGED ON HIGHWAY 69 WEST OF TRUMANN. TREE
DAMAGE AND A FEW SIGNS BLOWN DOWN AS WELL.
0235 AM HAIL MONETTE 35.89N 90.34W
05/04/2021 E1.00 INCH CRAIGHEAD AR SOCIAL MEDIA
0238 AM TSTM WND GST 2 NE SENATH 36.16N 90.13W
05/04/2021 M75 MPH DUNKLIN MO MESONET
MESONET STATION AT THE SENATH-SOUTH DUNKLIN RESEARCH
FARM.
0240 AM TSTM WND DMG BRAGG CITY 36.27N 89.91W
05/04/2021 PEMISCOT MO PUBLIC
POWER LINES DOWN IN BRAGG CITY.
0245 AM TSTM WND GST 5 ESE HOLCOMB 36.37N 89.94W
05/04/2021 M61 MPH PEMISCOT MO PUBLIC
CWOP REPORT.
0250 AM TSTM WND DMG KENNETT 36.24N 90.05W
05/04/2021 DUNKLIN MO BROADCAST MEDIA
TREES DOWN IN KENNETT.
0255 AM TSTM WND GST 1 SE KENNETT 36.23N 90.04W
05/04/2021 M63 MPH DUNKLIN MO AWOS
0305 AM TSTM WND DMG TIPTONVILLE 36.38N 89.47W
05/04/2021 LAKE TN BROADCAST MEDIA
POWER POLE SNAPPED.
0325 AM TSTM WND DMG 5 S CLAYTON 36.40N 89.25W
05/04/2021 OBION TN BROADCAST MEDIA
ROOF BLOWN OFF HOME ON SHAWTOWN RD.
0330 AM TSTM WND DMG 2 NE UNION CITY 36.45N 89.02W
05/04/2021 OBION TN EMERGENCY MNGR
TREES AND POWER LINES DOWN ALONG US 51 AT BETHLEHEM RD.
ROAD CURRENTLY CLOSED.
0340 AM TSTM WND DMG 4 NNW KENTON 36.25N 89.04W
05/04/2021 OBION TN AMATEUR RADIO
TREES AND POWERLINES DOWN AT HIGHWAY 45 AND EAST UNION
GROVE RD.
0347 AM TSTM WND GST 5 W SHARON 36.24N 88.91W
05/04/2021 E60 MPH WEAKLEY TN TRAINED SPOTTER
0420 AM TSTM WND DMG PARIS 36.30N 88.31W
05/04/2021 HENRY TN EMERGENCY MNGR
TREES AND POWERLINES DOWN.
0420 AM HAIL GADSDEN 35.78N 88.98W
05/04/2021 E0.75 INCH CROCKETT TN PUBLIC
PENNY SIZE HAIL FELL FOR 5 MINUTES.
0430 AM TSTM WND DMG 7 NNE BIG SANDY 36.32N 88.02W
05/04/2021 BENTON TN EMERGENCY MNGR
MOBILE HOME OVERTURNED AT STOCKDALE CIRCLE AND LICK
CREEK RD. NUMEROUS TREES DOWN AND POWER OUTAGES IN THE
AREA.
0440 AM TSTM WND DMG 6 NNE HUNTINGDON 36.08N 88.38W
05/04/2021 CARROLL TN FIRE DEPT/RESCUE
TREE DOWN ON DILLAHUNTY RD.
0515 AM TSTM WND DMG 5 NNW PARSONS 35.72N 88.17W
05/04/2021 DECATUR TN EMERGENCY MNGR
TREES AND POWER LINES DOWN ON EVANSTOWN RD NORTH OF
PARSONS.
&&
MJSpecial weather statement, May 4, 9:44 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Memphis TN
944 AM CDT Tue May 4 2021
MSZ017-023-024-041530-
Itawamba MS-Monroe MS-Chickasaw MS-
944 AM CDT Tue May 4 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1030 AM CDT
FOR...
Southern Itawamba County in northeastern Mississippi...
Monroe County in northeastern Mississippi...
East central Chickasaw County in northeastern Mississippi...
At 943 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Pala Alto, or 9 miles northwest of West Point,
moving east at 25 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southern Itawamba...Monroe and east central Chickasaw
Counties should monitor this storm closely.
LAT...LON 3367 8849 3367 8850 3368 8850 3368 8872
3381 8872 3381 8877 3399 8884 3409 8859
3409 8855 3411 8854 3425 8819 3375 8825
3374 8833 3370 8835 3368 8838 3369 8839
3367 8842 3366 8849
TIME...MOT...LOC 1443Z 249DEG 20KT 3368 8878
SWBSpecial weather statement, May 4, 9:48 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Memphis TN
948 AM CDT Tue May 4 2021
MSZ013>015-021>023-041545-
Lafayette MS-Pontotoc MS-Union MS-Calhoun MS-Yalobusha MS-
Chickasaw MS-
948 AM CDT Tue May 4 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 AM CDT
FOR...
Southeastern Lafayette County in northwestern Mississippi...
Western Pontotoc County in northeastern Mississippi...
Southwestern Union County in northeastern Mississippi...
Calhoun County in northeastern Mississippi...
Yalobusha County in northwestern Mississippi...
Northwestern Chickasaw County in northeastern Mississippi...
At 948 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Gore Springs, or 10
miles east of Grenada, moving east at 25 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southeastern Lafayette...western Pontotoc...southwestern
Union...Calhoun...Yalobusha and northwestern Chickasaw Counties
should monitor this storm closely.
LAT...LON 3387 8951 3387 8977 3390 8977 3401 8993
3403 8993 3447 8921 3394 8886 3373 8951
TIME...MOT...LOC 1448Z 249DEG 20KT 3379 8962
SWBLocal storm report, May 4, 10:29 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG 3 E SENATH 36.13N 90.11W
05/04/2021 DUNKLIN MO SOCIAL MEDIA
STORAGE SHED DAMAGED.
&&
WOODALLSpecial weather statement, May 4, 10:44 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Memphis TN
1044 AM CDT Tue May 4 2021
MSZ013>017-022>024-041630-
Itawamba MS-Lafayette MS-Pontotoc MS-Union MS-Monroe MS-Lee MS-
Calhoun MS-Chickasaw MS-
1044 AM CDT Tue May 4 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1130 AM CDT
FOR...
Southwestern Itawamba County in northeastern Mississippi...
Southeastern Lafayette County in northwestern Mississippi...
Pontotoc County in northeastern Mississippi...
Southeastern Union County in northeastern Mississippi...
Northwestern Monroe County in northeastern Mississippi...
Lee County in northeastern Mississippi...
Calhoun County in northeastern Mississippi...
Chickasaw County in northeastern Mississippi...
At 1042 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Randolph, or 11
miles southwest of Pontotoc, moving northeast at 55 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southwestern Itawamba...southeastern Lafayette...
Pontotoc...southeastern Union...northwestern Monroe...Lee...Calhoun
and Chickasaw Counties should monitor this storm closely.
LAT...LON 3419 8951 3419 8955 3453 8874 3451 8873
3451 8859 3396 8834 3372 8935 3372 8951
TIME...MOT...LOC 1542Z 245DEG 46KT 3414 8915
SWBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 4:47 AM CDT | Areal Flood Advisory | MEG | DeSoto | 73 min |
| May 4, 7:15 AM CDT | Special Weather Statement | MEG | Monroe | 30 min |
| May 4, 9:44 AM CDT | Special Weather Statement | MEG | Monroe | 46 min |
| May 4, 9:48 AM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw, Yalobusha | 57 min |
| May 4, 10:52 AM CDT | Special Weather Statement | MEG | Monroe | 23 min |
| May 4, 11:44 AM CDT | Special Weather Statement | MEG | Chickasaw | 31 min |
| May 4, 12:24 PM CDT | Special Weather Statement | MEG | Chickasaw, Monroe | 36 min |
| May 4, 12:36 PM CDT | Special Weather Statement | MEG | Panola, Tate | 24 min |
| May 4, 1:06 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 24 min |
| May 4, 1:27 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 33 min |
| May 4, 1:53 PM CDT | Special Weather Statement | MEG | Tallahatchie, Yalobusha | 37 min |
| May 4, 2:02 PM CDT | Special Weather Statement | MEG | Benton, Union | 28 min |
| May 4, 2:23 PM CDT | Special Weather Statement | MEG | Calhoun, Lafayette, Union, Yalobusha | 22 min |
| May 4, 2:25 PM CDT | Areal Flood Advisory | MEG | Yalobusha | 3 hr |
| May 4, 2:30 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 30 min |
| May 4, 2:37 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union | 26 min |
| May 4, 2:54 PM CDT | Areal Flood Advisory | MEG | Lafayette | 3 hr |
| May 4, 2:58 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 47 min |
| May 4, 3:00 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 19 min |
| May 4, 3:02 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 16 min |
| May 4, 3:17 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 28 min |
| May 4, 3:33 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 57 min |
| May 4, 3:58 PM CDT | Areal Flood Advisory | MEG | Lee | 3 hr |
| May 4, 4:10 PM CDT | Special Weather Statement | MEG | DeSoto | 35 min |
| May 4, 2:34 AM CDT | Severe Thunderstorm Warning | MEG | Tipton | 41 min |
| May 4, 2:59 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion | 46 min |
| May 4, 3:10 AM CDT | Special Weather Statement | MEG | Shelby, Tipton | 35 min |
| May 4, 3:28 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Obion, Weakley | 47 min |
| May 4, 3:46 AM CDT | Special Weather Statement | MEG | Crockett | 44 min |
| May 4, 3:54 AM CDT | Special Weather Statement | MEG | Fayette, Haywood, Shelby, Tipton | 51 min |
| May 4, 4:10 AM CDT | Special Weather Statement | MEG | Henry | 35 min |
| May 4, 4:18 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 27 min |
| May 4, 4:20 AM CDT | Special Weather Statement | MEG | Gibson | 25 min |
| May 4, 4:43 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Henderson, Henry | 47 min |
| May 4, 11:40 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 7 days |
| May 4, 5:28 PM CDT | Special Weather Statement | MEG | Henry | 32 min |
| May 4, 5:43 PM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
| May 4, 6:29 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 46 min |
| May 4, 6:56 PM CDT | Special Weather Statement | MEG | Lake | 34 min |
| May 4, 12:38 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 52 min |
| May 4, 1:30 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 45 min |
| May 4, 1:46 AM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| May 4, 1:48 AM CDT | Special Weather Statement | MEG | Craighead, Poinsett | 27 min |
| May 4, 1:57 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Poinsett | 48 min |
| May 4, 2:08 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 52 min |
| May 4, 2:25 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Mississippi | 50 min |
| May 4, 2:58 AM CDT | Areal Flood Advisory | MEG | Clay | 2 hr |
| May 4, 11:37 AM CDT | River Flood Warning | MEG | Clay, Greene | 47 hr |
| May 4, 5:03 PM CDT | Special Weather Statement | MEG | Craighead, Greene | 27 min |
| May 4, 5:29 PM CDT | Special Weather Statement | MEG | Craighead, Greene, Poinsett | 31 min |
| May 4, 5:56 PM CDT | Special Weather Statement | MEG | Craighead, Greene, Poinsett | 34 min |
| May 4, 6:20 PM CDT | Special Weather Statement | MEG | Cross | 40 min |
| May 4, 6:25 PM CDT | Special Weather Statement | MEG | Mississippi | 35 min |
| May 4, 12:45 AM CDT | Special Weather Statement | MEG | Dunklin, Pemiscot | 30 min |
| May 4, 1:34 AM CDT | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 41 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.